# SDR SWAA2024102250274

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 61,166 hours, 39,669 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER UPPER FWD SLIDER SEAL CRACKED 4 INCHES ON THE FWD SIDE.<[01] REMOVED AND REPLACED SLIDER SEAL PER AMM 53-31-31.;[02] INSPECTED WORK PERFORMED. REMOVED AND REPLACED SLIDER SEAL PER AMM 53-31-31.
